Asymptotic and integral equivalence of multivalued differential systems

Ján Futák; Alexander Haščák

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1995)

  • Volume: 34, Issue: 1, page 21-30
  • ISSN: 0231-9721

How to cite

top

Futák, Ján, and Haščák, Alexander. "Asymptotic and integral equivalence of multivalued differential systems." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 34.1 (1995): 21-30. <http://eudml.org/doc/23608>.

@article{Futák1995,
author = {Futák, Ján, Haščák, Alexander},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {differential inclusions; asymptotic and integral equivalence},
language = {eng},
number = {1},
pages = {21-30},
publisher = {Palacký University Olomouc},
title = {Asymptotic and integral equivalence of multivalued differential systems},
url = {http://eudml.org/doc/23608},
volume = {34},
year = {1995},
}

TY - JOUR
AU - Futák, Ján
AU - Haščák, Alexander
TI - Asymptotic and integral equivalence of multivalued differential systems
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1995
PB - Palacký University Olomouc
VL - 34
IS - 1
SP - 21
EP - 30
LA - eng
KW - differential inclusions; asymptotic and integral equivalence
UR - http://eudml.org/doc/23608
ER -

References

top
  1. Hallam T. G., On asymptotic equivalence of the bounded solutions of two systems of differential equations, Michigan Math. J. 16 (1969), 353-363. (1969) Zbl0191.10401MR0252766
  2. Haščák A., Integral equivalence of multivalued differential systems I, Acta Math. Univ. Comeniae (Bratislava) XLVI-XLVII (1985), 205-214. (1985) Zbl0614.34017MR0872343
  3. Haščák A., Integral equivalence of multivalued differential systems II, Colloquia Math. Societatis J. Bolyai Diff. Eq., Szeged (Hungary) 47 (1984), 399-412. (1984) Zbl0645.34034MR0890554
  4. Haščák A., Asymptotic and integral equivalence of multivalued differential systems, Hiroshima Math. J. 20 (1990), 425-442. (1990) Zbl0713.34076MR1063376
  5. Haščák A., Švec M., Integral equivalence of two systems of differential equations, Czech. Math. J. 32 (1982), 432-436. (1982) Zbl0515.34025MR0669785
  6. Sek Wui Seah, Asymptotic equivalence of multivalued differential systems, Boll. U.M.I. (5) 17-B (1980), 1124-1145. (1980) Zbl0458.34009MR0770837

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.